Fermions coupled to skyrmions on S**3

Krusch, Steffen (2003) Fermions coupled to skyrmions on S**3. Journal of Physics A: Mathematical & General, 36 (29). pp. 8141-8163. ISSN 0305-4470. (Full text available)

PDF (Fermions coupled to Skyrmions)
Download (626kB)
[img]
Preview
Official URL
http://dx.doi.org/10.1088/0305-4470/36/29/318

Abstract

This paper discusses Skyrmions on the 3-sphere coupled to fermions. The resulting Dirac equation commutes with a generalized angular momentum G. For G = 0 the Dirac equation can be solved explicitly for a constant Skyrme configuration and also for a SO(4) symmetric hedgehog configuration. We discuss how the spectrum changes due to the presence of a non-trivial winding number, and also consider more general Skyrme configurations numerically.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Q Science > QC Physics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Steffen Krusch
Date Deposited: 09 Sep 2008 04:25
Last Modified: 05 Sep 2011 23:48
Resource URI: http://kar.kent.ac.uk/id/eprint/6067 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year